American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] Bruce C. Berndt, S. Bhargava and Frank G. Garvan. Ramanujan's theories of elliptic functions to alternative bases . Trans. Amer. Math. Soc. 347 (1995) 4163-4244. MR 1311903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Li-Chien Shen. Remarks on some integrals and series involving the Stirling numbers and $\zeta(n)$ . Trans. Amer. Math. Soc. 347 (1995) 1391-1399. MR 1257124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Lisa Lorentzen. Divergence of continued fractions related to hypergeometric series . Math. Comp. 62 (1994) 671-686. MR 1203736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. M. Borwein and P. B. Borwein. A cubic counterpart of Jacobi's identity and the AGM . Trans. Amer. Math. Soc. 323 (1991) 691-701. MR 1010408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Herbert S. Wilf and Doron Zeilberger. Rational functions certify combinatorial identities . J. Amer. Math. Soc. 3 (1990) 147-158. MR 1007910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Edward B. Van Vleck. A determination of the number of real and imaginary roots of the hypergeometric series . Trans. Amer. Math. Soc. 3 (1902) 110-131. MR 1500590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Edward B. Van Vleck. Errata: ``A determination of the number of real and imaginary roots of the hypergeometric series'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 110--131; 1500590] . Trans. Amer. Math. Soc. 3 (1902) 501. MR 1500456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2